# SDR SWIA201642833

- Difficulty date: October 22, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 36,646 hours, 32,139 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684BB CHAFED ON FWD EDGE.  REPAIRED IAW EA.
